Authors: Simić, Slavko 
Title: An extension of stolarsky means to the multivariable case
Journal: International Journal of Mathematics and Mathematical Sciences
Volume: 2009
Issue Date: 24-Nov-2009
ISSN: 0161-1712
DOI: 10.1155/2009/432857
Abstract: 
We give an extension of well-known Stolarsky means to the multivariable case in a simple and applicable way. Some basic inequalities concerning this matter are also established with applications in Analysis and Probability Theory.
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

4
checked on Jul 13, 2024

Page view(s)

24
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.